# SDR 99ZZZX249

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station KW3R646L
- Aircraft: N125PS
- Make and model: Cndair CL6002A12
- Aircraft serial: 3058
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shaft
- Part number: 200813607
- Condition: Corroded
- Location: Nlg Steering
- Part time: 3,826 hours
- Component: Rotol, 200813214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT CENTER WAS CORRODED BEYOND USABLE LIMITS.
